# SDR QXEA2021051000225

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 45,444 hours, 48,298 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655027
- Part serial: MAL0314
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 30,816 hours, 33,211 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON EXTENSION NOTICED RIGHT MAIN GEAR TOOK 2-4 SECONDS LONGER THAN LMG AND NG TO EXTEND. NO CAUTION NOTED. REMOVED FROM SERVICE. R+R R/H MLG RETRACTION ACTUATOR PER Q400 AMM 32-31-11-000-801, N/A PAR. 4A, AND Q400 AMM 32-31-11-400-801 PAR. 1-5C, N/A PAR. 4A. R/H MLG STILL SLOW TO EXTEND/RETRACT. DISCONNECTED RIGHT ALTERNATE EXTENSION ACTUATOR FROM MLG YOKE IAW DHC-8-400 MM TASK # 32-34-06-000-801 PARAGRAPH 4A STEP(2) AND SECURED CLEAR OF GEAR. RIGHT MAIN GEAR STILL SLOW TO RETRACT & EXTEND. RE-CONNECTED RIGHT ALTERNATE EXTENSION ACTUATOR TO MLG YOKE IAW DHC-8-400 MM TASK # 32-34-06-400-801 PARAGRAPH 4A STEPS (2) & (4). ALL OTHER STEPS AND PARAGRAPHS N/A BECAUSE ACTUATOR WAS NOT REMOVED. PERFORMED RIGGING OF R/H MLG MECHANICAL SEQUENCE VALVE PER Q400 AMM 32-31-36-830-801.COMPLETED INSTALLATION OF R/H MLG RETRACTION ACTUATOR PER Q400 AMM 32-31-11-400-801, STEPS 5D-5G. OPS CHECK GOOD IAW 32-31-00-710-801 AND COC HS# 32-0068. NO DEFECTS NOTED. PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM PER Q400 AMM 32-31-00-720-801. FUNCTIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
